# SDR CKSA98670

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B026963
- Condition: Corroded
- Location: Bs 2598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PANEL ASSY AT SEC 48 RT FS, ZONE 310 STA 2598 STR 46R JUST ABOVE TAIL JACK PAD, HAS AREA 1.5 SQUARE OF LEVEL 2 CORROSION.  REPAIRED IAW SRM 51-10-01, 51-10-02, SRM 51-30-02, DWG 65B02701 SH 6.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR 5027 C53-200-01, CPCP TASK CARD NR C53-200-01-05.
